# SDR 97ZZZX1051

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63851
- Make and model: Piper PA-23-250
- Aircraft serial: 277854003
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve Fitting
- Part number: 4600
- Condition: Cracked
- Location: Fuel Crossfeed
- Part time: 2,700 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FUEL STAINS ON BELLY PAN.  REMOVED, FOUND FUEL CROSSFEED FITTING CRACKED AND LEAKING.  REMOVED AND DISASSEMBLED VALVE AND REDUCER, CRACKED AT CORNER OF HEX ALL THE WAY THROUGH AND OTHER CRACKS JUST ON INSIDE OF THREADS NOT ON OUTSIDE OF HEX.  THIS IS THE SAME ONE AS DESCRIBED IN AL43-16, ALERT 222, JANUARY, 1997.
